# SDR AALA201806119050

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 32,740 hours, 11,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE EMERGENCY LIGHT LENS MISSING AT 20C AND 25C. MAINTENANCE REPLACED EMERGENCY LIGHTS 20C AND 25C (SEE AALA201806119054) PER AMM 33-51-18 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
